Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017 (2017), Article ID 1743789, 6 pages
https://doi.org/10.1155/2017/1743789
Research Article

Lump Solutions and Resonance Stripe Solitons to the (2+1)-Dimensional Sawada-Kotera Equation

Ningbo Collaborative Innovation Center of Nonlinear Hazard System of Ocean and Atmosphere and Department of Mathematics, Ningbo University, Ningbo 315211, China

Correspondence should be addressed to Biao Li; nc.ude.ubn@oaibil

Received 1 June 2017; Accepted 3 July 2017; Published 11 September 2017

Academic Editor: Ming Mei

Copyright © 2017 Xian Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xian Li, Yao Wang, Meidan Chen, and Biao Li, “Lump Solutions and Resonance Stripe Solitons to the (2+1)-Dimensional Sawada-Kotera Equation,” Advances in Mathematical Physics, vol. 2017, Article ID 1743789, 6 pages, 2017. doi:10.1155/2017/1743789